Translator Disclaimer
2011 On links with locally infinite Kakimizu complexes
Jessica E Banks
Algebr. Geom. Topol. 11(3): 1445-1454 (2011). DOI: 10.2140/agt.2011.11.1445

Abstract

We show that the Kakimizu complex of a knot may be locally infinite, answering a question of Przytycki–Schultens. We then prove that if a link L only has connected Seifert surfaces and has a locally infinite Kakimizu complex then L is a satellite of either a torus knot, a cable knot or a connected sum, with winding number 0.

Citation

Download Citation

Jessica E Banks. "On links with locally infinite Kakimizu complexes." Algebr. Geom. Topol. 11 (3) 1445 - 1454, 2011. https://doi.org/10.2140/agt.2011.11.1445

Information

Received: 1 November 2010; Revised: 14 March 2011; Accepted: 30 March 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1226.57005
MathSciNet: MR2821430
Digital Object Identifier: 10.2140/agt.2011.11.1445

Subjects:
Primary: 57M25

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.11 • No. 3 • 2011
MSP
Back to Top